On W4 φ−Recurrent Trans-Sasakian Manifolds

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-42 Number-3
Year of Publication : 2017
Authors : Abhishek Singh, Sachin Khare, C. K. Mishra, N. B. Singh

MLA

Abhishek Singh, Sachin Khare, C. K. Mishra, N. B. Singh "On W4 φ−Recurrent Trans-Sasakian Manifolds", International Journal of Mathematics Trends and Technology (IJMTT). V42(3):248-251 February 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The aim of the present paper is to study on a type of W4φ - recurrent trans-Sasakian manifolds.

References
[1] Bhattacharyya and D. Debnath, On some types of quasi Einstein manifolds and generalized quasi Einstein manifolds, Ganita, 2(57)(2006) 185-191.
[2] D. E. Blair, Contact manifolds in Riemannian geometry, Lecture notes in Math. 509, Springer verlag, (1976).
[3] D. Debnath, On some type of curvature tensors on a trans-Sasakian manifold satisfying a condition with ξ ε N(k), Journal of the Tensor Society (JTS), 3(2009) 1-9.
[4] D. Debnath, On some types of trans-Sasakian manifold, Journal of the Tensor Society (JTS), 5 (2011) 101-109.
[5] D. Debnath, On a type of concircular φ  recurrent Trans-Sasakian manifold, Tamsui Oxford Journal of Information and Mathematical Sciences, 28(4)(2012) 341-348.
[6] D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J., 4(1981) 1-27.
[7] G. P. Pokhariyal, Curvature tensors and their relative significance III, Yokohama Math. J., 20(1973) 115-119.
[8] J. C. Marrero, The local structure of trans-Sasakian manifolds, Ann. Mat. pura appl., 4(162)(1992) 77-86.
[9] J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen, 32(1985) 187-195.
[10] M. Tarafdar, A. Bhattacharyya, and D. Debnath, A type of pseudo projective φ - recurrent trans-Sasakian manifold, Analele Stintfice Ale Universitatii, Al.I. Cuza, Iasi, Tomul LII, S.I, Mathematica, f., 2(2006) 417-422.
[11] M. Tarafdar and A. Bhattachryya, A special type of trans-Sasakian manifolds, Tensor, 3(64)(2003) 274-281.
[12] M. M. Tripathi and U. C. De, Ricci tensor in 3-dimensional trans-Sasakian manifolds, Kyungpook. Math J., 2(43)(2003) 247-255.
[13] T. Takahashi, Sasakian φ  symmetric spaces, Tohoku Math. J. 2(29)(1977) 91-113.
[14] U. C. De, A. A. Shaikh, and S. Biswas, On φ - recurrent Sasakian manifolds, Novi Sad J. Math, 2(33)(2003) 43-48.

Keywords

Trans-Sasakian manifold, W4 curvature tensor, Locally φ - symmetric trans-Sasakian manifold, Characteristic vector field.